# SDR HALA2021100400131

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 38,416 hours, 5,939 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AIR ENG 1 BLEED FAULT ON IDLE ENGINE RUN // REMOVED AND REPLACED BLEED VALVE PER AMM 36-11-52. CONDITION SAME. NEXT REPLACED HP BLEED VALVE PER AMM 36-11-51. CONDITION SAME. REQUIRES FURTHER TROUBLE SHOOTING #2503182 A.NAKATA  29SEP21 REMOVED AND REPLACED BLEED CONTROL BLEED VALVE SOLENOID  
 PER AMM 36-11-55-000-804-A/400-804-A. CONDITION SAME.PN ON/OFF: 397B030000 SN OFF: 02173 SN ON: 02138 FIN # 7HA1. PRECAUTIONARY CHANGED RELAY FIN 14HA1 - CONDITION SAME. A.S 800377 CONT' L.P.  7731571 FOUND PNEUMATIC SENSE LINE FROM PYLON TO PRV LEAKING. REPLACED PNEUMATIC SENSE LINE TO PRV PER AMM 36-11-49
